Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Pregnancy after Ablation and Tubal Ligation
    avatar
    glmitchell75 posted:
    I am 37 and had my tubes tied, cut and burnt over 11 years ago. I had the cryo-ablation (freezing of the uterus) done in 2003. My periods became lighter after the ablation, but I was still have them. And they were like clock work; not like before when I would miss a month or two. My last period was March 18 and I have the swollen ankles from time to time, the crampy feeling in my lower abdomen, not so much the fatigue or painful breasts. I feel stupid for even thinking that I could be pregnant, but what else could it be? Someone help me please!
    Reply
     
    avatar
    lovebird79 responded:
    Swollen ankles could be from dehydration, water retention, diet, heat, exercise, excessive weight, or age.

    Lower abdomen cramps could be so many things...

    I would say, go to the doctor and discuss with them. I doubt you're pregnant.


    Spotlight: Member Stories

    Happily married and ready to procreate!

    Helpful Tips

    Just curious.
    Hello, this is my first post on here. I'm really just wondering what your thoughts are on this. My DH and I are currently TTC, I have a ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.